Stability Analysis of an Epidemic Model with Infected Immigrants and Optimal Vaccination
M. Sridevi1, B. Ravindra Reddy2 

1M. Sridevi, Mathematics, CMR College Department of Engineering and Technology, Hyderabad, India.
2Dr. B. Ravindra Reddy, Department of Mathematics, JNTUCEH, Hyderabad, India.
Manuscript received on 01 March 2019 | Revised Manuscript received on 05 March 2019 | Manuscript published on 30 July 2019 | PP: 3071-3077 | Volume-8 Issue-2, July 2019 | Retrieval Number: B1566078219/19©BEIESP | DOI: 10.35940/ijrte.B1566.078219

Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: In this paper an SIR (Susceptible-infectious-recovered) epidemic model consisting of saturated incidence rate with vaccination to the susceptible individual in presence of infected immigrants is studied. Stabilities of disease free and endemic equilibrium are also analyzed. The impact of the infected immigrants in the spread of the illness in a populace is examined. A mathematical model has been used to investigate the inflow of the infected immigrants in a population who rapidly transmit the disease. By using appropriate vaccine level to the susceptible population, disease can be reduced. The main purpose of this work is minimizing the invectives and maximizes the recovered individuals. To attain this, apply optimal vaccination strategies by utilizing the pontryagin’s maximum principle (PMP). Speculative results are demonstrated through the numerical simulations.
KEY WORDS: Saturated Incidence, Basic Reproduction Number, Stability, Vaccination, PMP.
Scope of the Article: Optimal Design of Structures